Rocky Mountain Journal of Mathematics

Prime Submodules of Noetherian Modules

R.L. McCasland and P.F. Smith

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 23, Number 3 (1993), 1041-1062.

Dates
First available: 5 June 2007

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1181072540

Digital Object Identifier
doi:10.1216/rmjm/1181072540

Mathematical Reviews number (MathSciNet)
MR1245463

Zentralblatt MATH identifier
0814.16017

Citation

McCasland, R.L.; Smith, P.F. Prime Submodules of Noetherian Modules. Rocky Mountain Journal of Mathematics 23 (1993), no. 3, 1041--1062. doi:10.1216/rmjm/1181072540. http://projecteuclid.org/euclid.rmjm/1181072540.


Export citation

References

  • F.W. Anderson and K.R. Fuller, Rings and categories of modules, Springer-Verlag, New York, 1974.
  • J. Dauns, Prime modules, J. Reine Angew. Math. 298 (1978), 156-181.
  • --------, Prime modules and one-sided ideals, in Ring theory and algebra III, Proceedings of the Third Oklahoma Conference (B.R. McDonald, ed.), Dekker, New York, 1980, 301-344.
  • Z.A. El-Bast and P.F. Smith, Multiplication modules, Comm. Algebra 16 (1988), 755-779.
  • K.R. Goodearl and R.B. Warfield, An introduction to noncommutative Noetherian rings, London Math. Soc. Student Texts 16, Cambridge University Press, Cambridge, 1989.
  • K. Koh, On one sided ideals of a prime type, Proc. Amer. Math. Soc. 28 (1971), 321-329.
  • --------, On prime one-sided ideals, Canad. Math. Bull. 14 (1971), 259-260.
  • C.-P. Lu, Prime submodules of modules, Comm. Math. Univ. Sancti Pauli 33 (1984), 61-69.
  • --------, $M$-radicals of submodules in modules, Math. Japon. 34 (1989), 211-219.
  • R.L. McCasland and M.E. Moore, On radicals of submodules, Comm. Algebra 19 (1991), 1327-1341.
  • --------, Prime submodules, Comm. Algebra 20 (1992), 1803-1817.
  • J.C. McConnell and J.C. Robson, Noncommutative Noetherian rings, Wiley, Chichester, 1987.
  • G. Michler, Prime right ideals and right Noetherian rings, Proc. Symposium on Theory of Rings, 1971, in Ring theory (R. Gordon, ed.), Academic Press, New York, 1972, 251-255.
  • P.F. Smith, The injective test lemma in fully bounded rings, Comm. Algebra 9 (1981), 1701-1708.